Journal article icon

Journal article

A new approximation of the Schur complement in preconditioners for PDE-constrained optimization

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nla.814

Authors


Pearson, JW More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
Volume:
19
Issue:
5
Pages:
816-829
Publication date:
2012-10-05
DOI:
EISSN:
1099-1506
ISSN:
1070-5325
URN:
uuid:d037f474-403e-413d-8e4a-c9a878a49117
Source identifiers:
191357
Local pid:
pubs:191357

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP